BibTeX record journals/cnsns/TuanTBO20

download as .bib file

@article{DBLP:journals/cnsns/TuanTBO20,
  author    = {Nguyen Huy Tuan and
               Bao Ngoc Tran and
               Dumitru Baleanu and
               Donal O'Regan},
  title     = {On well-posedness of the sub-diffusion equation with conformable derivative
               model},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {89},
  pages     = {105332},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.cnsns.2020.105332},
  doi       = {10.1016/j.cnsns.2020.105332},
  timestamp = {Mon, 26 Oct 2020 08:49:45 +0100},
  biburl    = {https://dblp.org/rec/journals/cnsns/TuanTBO20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics